# SDR YENA201709160769

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 51,682 hours, 18,411 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK ODOR AND FUMES DURING DESCENT THROUGH 8000 FT, THROUGHOUT  LANDING.  PERFORMED A VISUAL INSPECTION OF APU EXTERNAL COMPONENTS IAW TSM 49-00-81-810-874-A. REMOVED BLEED DUCT AND EXAMINED FOR OIL LEAK. NO LEAK NOTED. RAN APU, AND NO ODOR NOTED.  ACFT OK FOR SERVICE.
